ITEM METADATA RECORD
Title: On the nature of the Lee-Yang measure for Ising-ferromagnets
Authors: Van Assche, Walter ×
Turchetti, G
Bessis, D #
Issue Date: 1986
Publisher: Plenum publ corp
Series Title: Journal of statistical physics vol:43 issue:1-2 pages:85-108
URI: 
ISSN: 0022-4715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science